Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: EMERGENGY possible adderall overdose
|trouble - Wed Jul 27, 2005 6:02 am|
I USE DRUGS RECREATIONALLY AND I TOOK 7 30MG TABLETS W/IN 1 HOUR THIS WAS5 HOURS AGO NOW I HAVE A MASSIVE HEADACHE HAVE THROWN UP 2 TIMES MY HEARTRATE IS UP AND I CANT CONCENTRATE
|Shannon Morgan, CMA - Thu Jul 28, 2005 3:09 pm|
Get to the ER immediately.
|futurdoc2BE - Thu Aug 04, 2005 12:47 am|
Just wanted to post a message to see how you were doing... Hopefully everything ended up alright with your situation... Just thought I would ask... By the way, why in the world did you take seven 30mg Adderall tablets within one hour? Hopefully it was a mistake...
|trouble - Thu Aug 04, 2005 8:22 pm|
no it wasnt a mistake but i learned my lesson..... yeah i am doing good...i threw most of it up and i just had a major headache for 2 days and drank like a gallon of water each day..... and i did actually sleep through most of it as if it was a speed crash.... but i thank you so much for caring and for the adv
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.